Author Topic: soreness  (Read 3810 times)

belverderebabe

  • Newbie
  • *
  • Posts: 2
    • View Profile
soreness
« on: May 12, 2012, 06:09:14 PM »
Hi I have stress incontinence and was due to go into hospital in January but it got cancelled at the last moment, after months of waiting I have been told I should be scheduled to go in around July.

My problem is a few months ago I ended up bright red and sore around my vulva. it was all swollen and itchy, I had always used tenna ladies light but for some reason they were now making me really sore. My GP did some tests and gave me some strong steroid cream and it vanished. However every time I used the pads again it happened.

I am on my third lot of very strong ( steroid cream) but only use it when I get another flare up. Over the past few months I have only used it as and when I really need to, one of the GPs at the practice really scared me by saying how strong it was and would not prescribe it. I tried a weaker one but it did not help at all so was given a second tube of the dermovate. Also once that went I was given a third lot to take on holiday in case things got bad

My worry is that since being frightened about using it I have been really careful, not using pads unless going out and keeping exercise to a minimum. Over the past week my urine loss has been minimal by keeping still and I am still getting sore.

Please does anyone else on the forum suffer like me and can you offer me some encouragement that things will get better. I also wondered if I should just go all out and use the cream twice a day for a week say as that what fixed it for a while last time. I am also wondering if it could be something else, but until this gets sorted and ruled out I know my GP will not investigate.. I am feeling so miserable and am due to go away again before my operation.